# SDR USAA2013123000007

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 75,088 hours, 33,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6601
- Condition: Binding
- Location: L1 Door
- Part time: 39,617 hours, 21,151 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GUST LOCK BUTTON VERY STIFF & HARD TO RELEASE.  REPLACED L1 DOOR SLIDE RAFT IAW JOB CARD 26L00002501.
